# SDR 2HGR2020072701

- Difficulty date: July 25, 2020
- Submitted: July 28, 2020
- Operation: General aviation
- Aircraft: N393SG
- Make and model: Cessna 525B
- Aircraft serial: 525B0377
- Aircraft time: 2,822 hours, 2,058 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Part number: 991242330
- Part serial: 1176
- Condition: Unwanted Deploy
- Part time: 2,822 hours, 2,058 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

15 MINUTES PRIOR TO LANDING, CREW NOTICED AN UNCOMMANDED PARTIAL SPEED BRAKES DEPLOYMENT. CREW PROCEEDED WITH CHECK LIST, COULD NOT GET SPEED BRAKES STOWED.  LANDED SAFELY WITHOUT ANY ISSUES. AFTER LANDING, SPEED BRAKES WERE STILL PARTIALLY DEPLOYED.
